| Model Number |
CQ2015A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens the lens was returned in liquid, in lens case/vial.Visual inspection found the lens torn into two pieces.No similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon attempted to insert a cq2015a collamer three piece lens, +21.5 diopter, but the lens shredded going through the cartridge.There was patient contact but no injury.